Joint papers of Goldstern and Shelah

GJSh:369 [abstract]
Goldstern+Judah+Shelah, A regular topological space having no closed subsets of cardinality $\aleph_ 2$ -- Proc American Math Soc 111 (1991) 1151-1159
GoSh:388 [abstract]
Goldstern+Shelah, Ramsey ultrafilters and the reaping number---${\rm Con}({\germ r}<{\germ u})$ -- Annals Pure and Applied Logic 49 (1990) 121-142
GJSh:399
Goldstern+Judah+Shelah, Saturated families -- Proc American Math Soc 111 (1991) 1095-1104
BGJSh:434 1995-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9301206]
Bartoszynski+Goldstern+Judah+Shelah, All meager filters may be null -- Proc American Math Soc 117 (1993) 515-521
GJSh:438 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9306214]
Goldstern+Judah+Shelah, Strong measure zero sets without Cohen reals -- J Symbolic Logic 58 (1993) 1323-1341
GoSh:448 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9205208]
Goldstern+Shelah, Many simple cardinal invariants -- Archive for Math Logic 32 (1993) 203-221
GRShS:487 1993-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9311212]
Goldstern+Repicky+Shelah+Spinas, On tree ideals -- Proc American Math Soc 123 (1995) 1573-1581
GoSh:507 1996-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/9501222]
Goldstern+Shelah, The Bounded Proper Forcing Axiom -- J Symbolic Logic 60 (1995) 58-73
GoSh:554 1997-03-12 [pdf] [ps] [abstract] [arXiv:math.LO/9707202]
Goldstern+Shelah, A Partial Order Where All Monotone Maps Are Definable -- Fundamenta Math 152 (1997) 255-265
GoSh:633 1997-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/9707203]
Goldstern+Shelah, Order-polynomially complete lattices must be LARGE -- Algebra Universalis 39 (1998) 197-209
GoSh:688 1999-08-31 [pdf] [ps] [abstract] [arXiv:math.LO/9810050]
Goldstern+Shelah, There are no infinite order polynomially complete lattices, after all -- Algebra Universalis 42 (1999) 49-57
GoSh:696 2002-04-06 [pdf] [ps] [abstract] [arXiv:math.LO/9902054]
Goldstern+Shelah, Antichains in products of linear orders -- Order 19 (2002) 213-222
GoSh:737 2001-09-08 [pdf] [ps] [abstract] [arXiv:math.RA/0005273]
Goldstern+Shelah, Clones on regular cardinals -- Fundamenta Math 173 (2002) 1-20
GoSh:747 2009-04-30 [pdf] [ps] [abstract] [arXiv:math.RA/0208066]
Goldstern+Shelah, Large Intervals in the Clone Lattice -- Algebra Universalis 62 (2010) 367-374
GoSh:808 2003-11-17 [pdf] [ps] [abstract] [arXiv:math.RA/0212379]
Goldstern+Shelah, Clones from Creatures -- Transactions American Math Soc 357 (2005) 3525-3551
BGSh:822 2005-12-03 [pdf] [ps] [abstract] [arXiv:math.LO/0309165]
Boerner+Goldstern+Shelah, Automorphisms and strongly invariant relations
GoSh:884 2014-09-24 [pdf] [ps] [abstract]
Goldstern+Shelah, All creatures great and small -- TAMS 368 (2016) 7551-7577
GoKrShWo:969 2011-12-27 [pdf] [ps] [abstract] [arXiv:1105.0823]
Goldstern+Kellner+Shelah+Wohofsky, Borel Conjecture and Dual Borel Conjecture -- Transactions American Math Soc 366 (2014) 245-307
GoSaSh:989 [abstract]
Goldstern+Sagi+Shelah, Very many clones above the unary clone -- Algebra Universalis 69 (2013) 387-399
GoPnSh:994 2013-02-04 [pdf] [ps]
Goldstern+Pinsker+Shelah, A closed algebra with a non-Borel clone and an ideal with a Borel clone -- International J Algebra and Computation 23 (2013) 1115-1125
FiGoKrSh:1044 [abstract] [arXiv:1402.0367]
Fischer+Goldstern+Kellner+Shelah, Creature forcing and five cardinal characteristics of the continuum
GoMeSh:1066 2016-02-21 [pdf] [abstract] [arXiv:math.LO/1504.04192]
Goldstern+Mejia+Shelah, The left side of Cicho\'n's Diagram -- Proc AMS 144 (2016) 4025-4042


Back to theList of coauthors
Back to Shelah's Archive